# SDR AALA20110515TUL02

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 68,220 hours, 35,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR CRACK AT AFT END OF RIGHT AND STIFFENER CHANNEL ON INTERCOSTAL, FORWARD END OF CENTER TUNNEL.  INSTALLED NEW RIGHT STIFFENER ON INTERCOSTAL AT FORWARD END OF CENTER TUNNEL PER AARD 51-10-00-05.
